Elliptical affine shape distributions for real normed division algebras

José A. Díaz-García, Francisco J. Caro-Lopera

Research output: Contribution to journalArticlepeer-review

Abstract

© 2015 Elsevier Inc. The statistical affine shape theory is set in this work in the context of real normed division algebras. The general densities apply for every field: real, complex, quaternion, octonion, and for any noncentral and non-isotropic elliptical distribution; then the separated published works about real and complex shape distributions can be obtained as corollaries by a suitable selection of the field parameter and univariate integrals involving the generator elliptical function. As a particular case, the complex normal affine density is derived and applied in brain magnetic resonance scans of normal and schizophrenic patients.
Original languageAmerican English
Pages (from-to)139-149
Number of pages11
JournalJournal of Multivariate Analysis
DOIs
StatePublished - 1 Feb 2016

Fingerprint Dive into the research topics of 'Elliptical affine shape distributions for real normed division algebras'. Together they form a unique fingerprint.

Cite this